Value Health Ibuprofen 200mg - 16 Tablets

£0.35
16 | £0.02 per 1
3201910

For relief of headaches, cold & flu symptoms, rheumatic & muscular pain, backache, migraine, & neuralgia.
See details below, always read the label
Suitable for:
Adults & children over 12 years.
Active ingredients: Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You can't collect Boots Advantage Card points with this product

Arrow Product details

Please note that you must be in to sign for this delivery

For the relief of:

- rheumatic and muscular pain
- backache
- neuralgia (nerve pain)
- headache
- migraine
- dental pain
- period pain
- fever (high temperature)
- symptoms of cold and flu.

Suitable for

Adults, the elderly and children over 12 years.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Adults, the elderly and children over 12 years: Take 1 or 2 tablets up to 3 times a day, as required. Swallow the tablets with a glass of water preferably with or after food.
Do not take more often than every 4 hours. Do not exceed 6 tablets in 24 hours.

Do not give to children under 12 years.

For short-term use only.

Hazards and Cautions

Before using this product:

Warnings: Do not take more medicine than the label tells you to.

Do not take if you:

  • have or have ever had a stomach ulcer, perforation or bleeding of the stomach
  • are allergic to ibuprofen (or anything else in this medicine), aspirin, or other related painkillers
  • are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.

If you are pregnant do not take this product and ask your doctor for advice.

DO NOT EXCEED THE STATED DOSE.

Talk to a pharmacist or your doctor before taking this product if you:

  • have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney, bowel problems
  • are a smoker
  • are taking any regular medication - see enclosed leaflet.

If symptoms do not get better or get worse or if you get new symptoms, talk to your doctor.


Storage:

Do not store above 25ºC.

Store in the original container.

Keep all medicines out of the reach and sight of children.


Precautions:

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Ibuprofen

Ingredients

Active ingredients: Ibuprofen 200mg

Also contains: Lactose and Sucrose

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.